# SDR DXTA200601577

- Difficulty date: August 25, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605199
- Aircraft time: 4,472 hours, 3,481 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Loose
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

UPON HITTING A POTHOLE DURING T/O ACCELERATION ON RUNWAY, LEFT PFD SLIDED TOWARD YOKE ABOUT 2 INCHES AND WENT BLANK.  T/O WAS ABORTED.  PUSHED BACK THE PFD IN PLACE, WHICH WORKS FINE NOW BUT CAN STILL BE MOVED FROM SIDE TO SIDE.  SECURED LOOSE HEX KEY TO LOCK PFD IN PLACE NO DEFECTS NOTED ALL WORK ACCOMPLISHED IAW CESSNA 560XL AMM 34-25-01.
